| Catalog Number |
SSX-420 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Pain (1994); Swelling/ Edema (4577)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "pain, swelling? integrity".This record is for the left side.Device was explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reported events are physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: pain and edema.